Full Text: PDF
Volume 3, Issue 2, 31 August 2021, Pages 203-214
Abstract. In this paper, we propose a viscosity iterative algorithm for finding a common solution of a common fixed point problem of a countable family of nonexpansive mappings and two variational inclusion problems. We investigate the convergence of the proposed algorithm and a strong convergence theorem is established in the setting of Banach spaces.
How to Cite this Article:
Lu-Chuan Ceng, On a viscosity iterative algorithm for variational inclusion problems and the fixed point problem of countably many nonexpansive mappings, Appl. Set-Valued Anal. Optim. 3 (2021), 203-214.